Bryce, R. A.; Cossey, John
A note on groups with hamiltonian quotients
Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998) , p. 1-11
Zbl 0920.20028 | MR 1675314
URL stable : http://www.numdam.org/item?id=RSMUP_1998__100__1_0

Bibliographie

[1] R. Baer, Gruppen mit Hamiltonschen Kern, Compositio Math., 2 (1935), pp. 241-246. Numdam | JFM 61.0101.02

[2] G. Baumslag, Wreath products and p-groups, Proc. Cambridge Philos. Soc., 55 (1959), pp. 224-231. MR 105437 | Zbl 0089.01401

[3] R.A. Bryce - J. CossEY, A note on Hamiltonian 2-groups, Rend. Sem. Mat. Univ. Padova, 86 (1991), pp. 175-182. Numdam | MR 1154106 | Zbl 0799.20023

[4] R. Dedekind, Über Gruppen deren sämtliche Teiler Normalteiler sind, Math. Ann., 48 (1897), pp. 548-561. JFM 28.0129.03 | MR 1510943

[5] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin, Heidelberg, New York (1967). MR 224703 | Zbl 0217.07201

[6] D.H. Mclain, Remarks on the upper central series of a group, Proc. Glasgow Math. Assoc., 3 (1956), pp. 38-44. MR 84498 | Zbl 0072.25702

[7] M.F. Newman - E.A. O'Brien, A library for the groups of order 128, The Cayley Bulletin, No.3 (1987), pp. 74-75.

[8] E.A. Ormerod, Groups of Wielandt length two, Math. Proc. Cambridge Phil. Soc., 110 (1991), pp. 229-244. MR 1113421 | Zbl 0741.20012

[9] E. Schenkman, On the norm of a group, Illinois J. Math., 4 (1960), pp. 150-152. MR 113928 | Zbl 0099.25104